# SDR ASAA2023022842106

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 3,202 hours, 939 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R VALVE LIGHT ON WING ANTI ICE SYSTEM ILLUMINATED WITH MASTER CAUTION LIGHT. GROUNDED - YES. ACCOMPLISHED DATA SUPP FOR B737-9 AMM 30-11-11-710-801 LIGHT EXTINGUISHED, OPS CK GOOD.
